# SDR ASAA2023101545681

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 53,355 hours, 15,743 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING MASTER RECALL CONTROL CABIN ZONE TEMP ILLUMINATES EXTINGUISHES WITH RESET. GROUNDED - YES. #2 ZTC LOGGED FLT DECK TRIM VALVE - SYS BITE TEST GOOD - FAULT RESET. NO HISTORY.
